MathSciNet Relay Station
MathSciNet bibliographic data
MR2245147 (2007b:85005) 85A15
Ruderman, Michael S. Nonlinear waves in the solar atmosphere. Philos. Trans. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 364 (2006), no. 1839, 485–504.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement